# SDR AALA202204053154

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737
- Aircraft serial: 31196
- Aircraft time: 23,449 hours, 9,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTING HAS COME LOOSE BELOW SEAT 8C. RE-ATTACHED EMERGENCY LIGHT COVER ON SEAT 8C AS REQUIRED.
